# SDR DALA1222029255

- Difficulty date: April 10, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL RIGHT ATTACH ANGLE CRACKED INSIDE HYDRAULIC SERVICE COMP O/B AREA.  REMOVED AND REPLACED PER SRM 51-30-02 VOL II AND 51-30-05 VOL II.
